Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 299-304
http://dx.doi.org/10.1155/S0161171201005051

Structure of weakly periodic rings with potent extended commutators

Department of Mathematics, University of California, Santa Barbara 93106, CA, USA

Received 1 July 1999; Revised 3 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adil Yaqub, “Structure of weakly periodic rings with potent extended commutators,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 299-304, 2001. doi:10.1155/S0161171201005051